# SDR DALA2019030201364

- Difficulty date: March 1, 2019
- Submitted: March 2, 2019
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 75,516 hours, 56,596 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT RIGHT LAV SMOKE DETECTOR WENT OFF ON TAXI IN. RNR SMOKE DETECTOR AFT RIGHT LAV REF. AMM 26-13-00. (LP5311486)
